# SDR FDEA202110312691

- Difficulty date: October 31, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2513501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING- INBOARD FLAP ASSEMBLY . OUTBOARD AFT HINGE (FLAP SIDE) INBOARD   PIVOT LUG HOLE CORROSION. CORROSION AT LEFT HAND WING- INBOARD FLAP ASSEMBLY . OUTBOARD AFT HINGE (FLAP   SIDE) INBOARD PIVOT LUG HOLE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM57-  52-03. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM57-  52-03 AND EA#1-5750-104706F PART 5 STEP 2A AND STEP 2B. TITLE:WINGS-FLIGHT SURFACES-  LEFT HAND WING-INBOARD FLAP-OUTBOARD AFT HINGE (FLAP SIDE) BRACKET CORROSION-  PSE 57.55.01.2 REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.(WRI:57508354 FOR DETAILS)
